MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC LEMAITRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC LEMAITRE EMBOLECTOMY CATHETER
Model Number 1601-48
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for evaluation since the device is currently at the user facility.Hence, we could not conclusively determine the root cause of this incident.In the video that was provided to us, we observed the surgeon was unable to push the syringe's plunger when she attempted to inflate the balloon.We observed the balloon was fully deflated at this time.We did not observe any ligature deformation.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.The surgeon detected the malfunction during the pre-use check.So, he did not use this device for the embolectomy procedure.
 
Event or Problem Description
The balloon of the lemaitre embolectomy catheter failed to deflate during the pre-use check.The surgeon did not use the device for the embolectomy procedure.

Brand Name
LEMAITRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer Contact
pragya thikey
63 second ave
burlington, MA 01803
7812212266
MDR Report Key13518284
Report Number1220948-2022-00008
Device Sequence Number17261650
Product Code DXE
UDI-Device Identifier00840663100491
UDI-Public00840663100491
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number1601-48
Device Catalogue Number1601-26
Device Lot NumberSLC5383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown